Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Gabapentin is amazing. But how do I.... AlexCanada

Posted by schleprock on August 30, 2012, at 19:40:57

In reply to Gabapentin is amazing. But how do I...., posted by AlexCanada on August 30, 2012, at 18:55:44

> Gabapentin when I take it once in a while. Even a low dose (I am very sensitive to meds), such as 100-200mg can make me feel more emotional, motivated, social, interested in things, and feel I can be a part of life in some way. I raised it up to 400mg for the weekend so I was able to enjoy the first weekend i ever have this entire summer at a certain event. but the tolerance seems quite rapid. While initially I felt more intellectual it quickly showed word finding difficulty and cloudy headedness. even some tiredness.
>
> Do these usually go away with long term use? Also Gabapentin makes me look like a druggie. Black eyes. Even after just 100mg! Does this ever go away? Few meds out of dozens have helped as much as Gaba but the tolerance + eventual side effects are quite much.
>
> How can I prevent tolerance build up? Also any other advice? Since I been strongly considering stopping it since I just can't think properly. So difficult to articulate usually. I just feel dumb.
>
> I have severe melancholic depression w/cognitive issues, i have antero grade memory loss (difficultly retaining new information), general memory problems, learning problems, poor interest, very poor enjoyment, low emotional range, poor motivation, low energy.
>
> If you have your own Gaba experiences please share. I am really at a loss of whether to keep taking it or not or what to do with it. Most benefits have reduced so much despite higher doses upwards of 600mg a day. and now today i go down to 200mg and it's still lousy and worse day but might be due to withdrawal since i have dealt with gaba withdrawal in the past and know it can be harsh.
>
> I also take parnate 15mg (low because i'm sensitive and 20+mg makes me want to sleep all the time), + rit + valium + provigil (but stopping since i cant afford anymore and it's not helping enough), + Resveratrol suppliment 800mg, + royal jelly 1000mg.
>
>

Pregablin is supposedly "better" than gabapentin (or so I've heard) in respect to most of those effects. I'm trying some right now. It's going to be a bit difficult to gauge its cognitive side effects as my mind is already a bit screwed up on clonazepam.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:schleprock thread:1024492
URL: http://www.dr-bob.org/babble/20120830/msgs/1024498.html